# SDR DALA2022091906194

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 62,472 hours, 28,522 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3737 -SMOKE/ODOR- RETURN TO BLOCK DUE TO REPORT OF SMOKE COMING FROM THE AFT GALLEY DRAIN. CORRECTIVE ACTION: PERFORMED ALL REQUIRED INSPECTIONS WITH NO TROUBLE FOUND.
